Narrow 5 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

After Getting Juvederm Ultra 2 in Glabellar I've had Migraines, Dizziness, Nausea, Is this Normal?

Now 7 weeks after injections into glabellar,have severe burning headaches,vision is worsening,dizziness,loss of appetite and weight,all tests normal... READ MORE

Migraine headache after temple filler?

After the numbing cream wear off, Temple area where I had filler hurts, which it never happen before. And there were obvious bumps apx Size of a... READ MORE

Is there a link between Juvederm and migraine?

I am on an anti migraine med and under care of a Neurologist. I had 5 weeks period with no headache w/aura just prior, but within 3 days of 1 syringe... READ MORE

Is there anything I can about a bad reaction to Juvederm?

HI I had Botox and then Juvederm almost two months ago, but ever since having these two procedures I am as sick as a dog, I have night sweats,my lips... READ MORE

Can Juvederm injected in undereye cause dry eyes and migraines?

Hi, I have two syringes of juderverm injected in my undereye areas about two weeks ago? While my right eye is okay, my left eye starts to develop dry... READ MORE

No matching results